MathSciNet Relay Station
MathSciNet bibliographic data
MR2130634 30G35 (30E25 30F45)
Eriksson, Sirkka-Liisa Integral formulas for hypermonogenic functions. Bull. Belg. Math. Soc. Simon Stevin 11 (2004), no. 5, 705–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement